Last update: Sat Oct 14 02:54:20 MDT 2017
@Article{Huo:1994:QPS,
author = "Y. Huo and I. M{\"u}ller and S. Seelecke",
title = "Quasiplasticity and pseudoelasticity in shape memory
alloys",
journal = j-LECT-NOTES-MATH,
volume = "1584",
pages = "87--146",
year = "1994",
CODEN = "LNMAA2",
DOI = "https://doi.org/10.1007/BFb0073396",
ISBN = "3-540-58386-6 (print), 3-540-48678-X (e-book)",
ISBN-13 = "978-3-540-58386-8 (print), 978-3-540-48678-7
(e-book)",
ISSN = "0075-8434 (print), 1617-9692 (electronic)",
ISSN-L = "0075-8434",
MRclass = "73B30 (73E99 73S10 80A22)",
MRnumber = "1321832 (96b:73009)",
MRreviewer = "Martin Brokate",
bibdate = "Fri May 9 19:07:26 MDT 2014",
bibsource = "http://www.math.utah.edu/pub/tex/bib/lnm1990.bib",
URL = "http://link.springer.com/chapter/10.1007/BFb0073396/",
acknowledgement = ack-nhfb,
book-DOI = "https://doi.org/10.1007/BFb0073393",
book-URL = "http://www.springerlink.com/content/978-3-540-48678-7",
fjournal = "Lecture Notes in Mathematics",
journal-URL = "http://link.springer.com/bookseries/304",
}